# SDR P5CA2021092700366

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 1305026
- Part serial: 108429
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT PACK SURGE ON TAKEOFF AND INITIAL CLIMB THROUGH 10,000 FT( PER MCC REQUEST REMOVED AND REPLACED CABIN PRESSURE SELECTOR & PERFORMED OPS TEST IAW B767 AMM 21-31-01. OPS TEST NML. PERFORMED CABIN PRESSURE TEST IAW B767 AMM 05-51-24. NO DEFECTS NOTED. )
